# SDR DALA2018070504367

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 45,134 hours, 31,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strake
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE DAMAGED/MISSING. LT WING STRAKE. LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0275:0593-2011/009 00096 C/W TASK CARD.
